DOI 10.1507/endocrj1954.29.725
Reversible hypertension caused by calcium overloading in a patient with postoperative hypoparathyroidism.
Аннотация
A 37-year-old woman with postoperative hypoparathyroidism had hypertension, and elevated plasma renin activity (PRA) and subsequent hyperaldosteronism during a two-month hypercalcemic period caused by vitamin D and excessive calcium supplements. The hypertension with elevated PRA, however, was resistant to the angiotensin II (AII) analog [Sar1, Ile8] ALL. PRA further increased and plasma aldosterone decreased in response to the [Sar1, Ile8] ALL. When the patient became normocalcemic, normotensive and normoreninemic, calcium gluconate (5 mg calcium/kg/h) was infused for one hour. The calcium infusion reproduced hypercalcemic hypertension mediated by an increase in total peripheral resistance. These observations suggest that the hypertension observed while taking vitamin D and excessive calcium supplements may be caused by a direct effect of calcium on peripheral blood vessels and the renin-angiotensin system may play a negligible role.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.